# SDR 96ZZZX1609

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: High Reading
- Location: Engine Oil
- Part time: 490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH RPESSURE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
